Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds


Authors: William Jaco and Peter B. Shalen
Journal: Bull. Amer. Math. Soc. 82 (1976), 765-767
MSC (1970): Primary 57A10; Secondary 55A10, 55A35
MathSciNet review: 0415623
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Johannson, Equivalences d'homotopie des variétés de dimension 3, C. R. Acad. Sci. Paris Sér. A (1975), A1009—A1010.
  • 2. F. Waldhausen, On the determination of some bounded 3-manifolds by their fundamental groups alone, Proc. Internat. Sympos. on Topology and Appl. (Herceg-Novi, Yugoslavia, 1968), Savez Društava Matematičara, Fizičara I Astronoma, Belgrade, 1969, pp. 331—332. MR 42 #2416.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A10, 55A10, 55A35

Retrieve articles in all journals with MSC (1970): 57A10, 55A10, 55A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14156-0
PII: S 0002-9904(1976)14156-0